# SDR AU981506

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 476088
- Condition: Faulty
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELECTRICAL FUEL PUMP FAULTY.    PART TC:1,449.
